# SDR UIEA2018082801827

- Difficulty date: August 17, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 92,991 hours, 16,160 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WING FIXED T/E LOWER CHORD BETWEEN WBL 389 AND WBL 382 TWO AREA. REPAIR DAMAGE AREA IAW EI T2018A573-3662 REV 1. JOB COMPLETE COND CHK NML.
